# SDR AALA202401037990

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 18,655 hours, 4,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Dented
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR FLOORING GIRT FITTING BLANKING PLATE HAS DENT AND SURFACE CORROSION. MAINTENANCE REPLACED THE GIRT FITTING BLANKING PLATE PER AMM 52-13-37.
